# SDR AALA20021646

- Difficulty date: November 13, 2002
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 62983
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE LHR-EWR, RT ENGINE HYDRAULIC PUMP FAILED.  AIRCRAFT DIVERTED TO BOS LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC DRIVEN PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
